# SDR DALA13002916307

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASOUND INSP, CARRIED OUT AND FOUND CRACK INDICATION ON FUSELAGE SKIN AT 01 EA FASTENER BETWEEN BS 980 AND BS 990 AT RH S-38.  ACFT JACKED IAW 65B16707 DWG XXX.  Q METHOD.  DRAG SPLICE FITTINGS REMOVED IAW SRM 51-40-02.  STRINGER FITTING REMOVED IAW SRM 51-40-02.  REFER TO WC NRC 10 0-128 FOR FUSELAGE SKIN REPAIR WORK DETAILS (REF: LOG 0712137, ER/A 510085-14AD REV ORIGINAL DATED 16 JAN 2013).  STRINGER FITTING INSTALLED IAW SRM 51-40-02.  DRAG SPLICE FITTINGS INSTALLED IAW SRM 51-40-02.
